Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Someclearday

Veteran Member
  • Total Reviews

    0
  • Content Count

    411
  • Joined

  • Last visited

Community Reputation

16 Neutral

About Someclearday

  • Rank
    Member
  • Birthday 10/06/1986

Profile Information

  • Gender
    Female
  • Location
    Florida

Recent Profile Visitors

7326 profile views
  1. I'm not sure, I think I'm going to go to a derm. My friend had a similar spot on her back and she thinks it's caused by a fungus 0_0 so I'm going to get it checked out haha
  2. Reading your signature I noticed you're using DIM, I remember my melasma was at its worst when I was experimenting with supplements. Right now I'm using these peel pads by Peter Thomas Roth and they seems to brighten me a little. No idea what to do about my hypo pigmentation:/
  3. Yeah I got that on Accutane too. I put Vanicream lotion and a little hydrocortisone on the am and pm
  4. Yay congrats! It's a very exciting time! My wedding was a couple weeks before I started Accutane. On my wedding day my skin was awful. Didn't care about the cake,flowers, but it was like where the hell is the make up person! Lol Honestly once my make up was on all the craziness distracted me from my skin. After the good lighting and the editing of the photos I couldn't see a single spot. I remember that I was breaking out that day sure, but it was such a small detail in the whole event. Afte
  5. Well, I'm breaking out again. Not as bad as before but today I have a big under the skin bump and another small pimple directly on the other side. I don't think my course was long enough:/ I have a follow up appointment at the end if the month and I just don't know what they could possibly do. I did start using the retin a for maintenance a few days ago and had a huge coffee with mostly milk earlier in the day so maybe that's it? I just don't know...
  6. Monday will be a week off. My skin is much less dry around my mouth and my lips aren't flaky anymore. I think Monday ill start the topicals, I figure give it at least a week.. I woke up today with a very small spot. It's not terrible but I hate how my skin is still acting up a little:/ I also had really dry eyes during treatment and today one of them is really red so I'm still getting all the bad side effects. Did anyone else get pink eye like symptoms??
  7. Yeah I figured I'm going to let the dryness go down a bit and then start, but funny thing is I woke up this morning and my usual flaky skin around my mouth was much better and my lips are soo much less flaky. Can it start healing this quickly? I filled an rx for Clindalotion yesterday to start with my Atralin, and then Retin A at my "month after" appointment. I hope by then my skin will get a little moisture back to fill in these little scars. I might start the Atralin tonight. It's a .05% w
  8. Yeah first course! That's good to hear! Yeah it wasn't too bad, I could do it again if I had too but man if I had to do those monthly appointments and bloodwork again I (and my insurance) would go crazy. I wonder if I should start the retinol now or wait a week? My derm said whenever...
  9. Good luck! I just finished my first course today. My progress has been slow. I didn't clear up quickly at all, just went from 3 pimples a day, to a week, then a month etc. Keep us posted!
  10. Haha I wanted to do something a little different and to help me keep track of my skin post Accutane. I just finished a 5 month course, 40mg the first month and 80 the remaining four. Side effects wise my lips are soo dry, always flaking and peeling. My skin has also been very dry and flaky all over with an attractive red tint. Dry eyes of course. I was so excited to get this medication finally and the last 5 months its been like a security blanket, and now I'm so worried about relapsing:/ my
  11. I took Yasmin for a little while, but I can't say whether or not it helped my skin bc my hormones were already crazy from stopping Spiro and trying to supplement that instead. Why are you stopping your other?
  12. I have the same thing. If the itch gets really bad I use some hydrocortisone cream but mostly I just moisturize with Vanicream and try not to scratch, otherwise I get a ton of little marks that take forever to heal:(
  13. I'm wondering if anyone else had dealt with really bloodshot and dry eyes on Accutane? I'm on 80mgs and starting month 4 and man my eyes drive me crazy! I try to not use the eye drops too much but they get soo red. I look so awful and I feel like this is just a trade off and just as embarrassing as acne:/
×